# SDR 2020FA0000234

- Difficulty date: November 1, 2019
- Submitted: April 27, 2020
- Operation: General aviation
- Aircraft: N530GP
- Make and model: Gulstm G150
- Aircraft serial: 203
- Aircraft time: 4,642 hours, 3,395 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8220868087
- Part serial: 284YY
- Condition: Failed
- Location: Nose Bay
- Part time: 4,642 hours, 3,395 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PIC REPORTS FMC FAILS TO BOOT UP. AFTER FURTHER INSPECTION FOUND FLIGHT MANAGMENT COMPUTER BATERY FAILING TO POWER UP. NO FUTHER DAMAGE CAUSED TO AIRCRAFT, CREW OR PAX.
